# SDR USAA2011111700015

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 37,146 hours, 16,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - AREA OF DISBOND ON FLOOR PANEL 222EF BETWEEN FR16 TO FR20 & BETWEEN -Y200 TO -Y1292.  REPLACED FLOOR PANEL 222EF IAW MCGILL IRM 9701 REV G.
